# SDR UIEA200500055

- Difficulty date: April 22, 2005
- Submitted: May 6, 2005
- Operation: Air carrier
- Aircraft: N505MC
- Make and model: Boeing 747-2D3B
- Aircraft serial: 21251
- Engine: Ge CF650E2
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Gearbox
- Condition: Seized
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE ENGINE NR 2 FUEL FLOW BEGAN FLUCTUATING FOR 30 SECONDS, THEN THE ENGINE SHUTDOWN WITH THE FOLLOWING INDICATIONS.  N1=26.1 PERCENT, EGT 0.0, N2 0.0, OIL PRESSURE 0.0, OIL QUANTITY 3.7 GALLONS, AND FUEL FLOW WAS 1.095.  ENGINE WAS WINDMILLING 3 HOUR 45 MINUTES.  REMOVED AND REPLACED NR 2 ENGINE IAW MM.  PERFORMED TEST NR 3 AND 8.  FOUND ALL PARAMETERS WITHIN LIMITS.  (K)
